# SDR GLBA200912041

- Difficulty date: December 3, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 26,500 hours, 28,123 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT MLG WOULD NOT RETRACT AFTER TAKEOFF.  MX TROUBLESHOT THE SYS AND RIGGED THE LT AND RT MLG ACTUATOR IAW EMB-120 32-32-10. GEAR EXTENSION AND RETRACTION TESTS  WERE GOOD.
